Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 3, Issue 4, Pages 209-226
http://dx.doi.org/10.1155/S104895339000020X

Analysis of stability problems via matrix Lyapunov functions

Institute of Mechanics, the Ukranian Academy of Sciences, Nesterov Str. 3, Kiev-57 252057, Russia

Received 1 April 1990; Revised 1 October 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anatoly A. Martynyuk, “Analysis of stability problems via matrix Lyapunov functions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 4, pp. 209-226, 1990. https://doi.org/10.1155/S104895339000020X.